# SDR DALA2020060202442

- Difficulty date: June 1, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 63,732 hours, 23,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, LOCATION 29C.  CORRECTIVE ACTION, RE-INSTALLED COVER AS REQ'D.
